MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LCCK ART SURF EF 5-6/GRN 12; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN LCCK ART SURF EF 5-6/GRN 12; PROSTHESIS, KNEE
Catalog Number 00599404012
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2 : foreign country : france customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee surgery on an unknown date.Approximately 2 months post-ptg, it appeared that the patient had external laxity.Subsequently, the patient was revised.During the revision, it was observed that there was a deformity of the posterior stabilization which allowed varus laxity at 15 degrees despite the implant being well clipped and screwed in.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; a3a; a4; b1; b4; b5; b7; d2; d6a; d10; g1; g3; g6; h1; h2; h6.D10: 00598801013 - 13mm diameter 100mm length straight stem extension combined length 145mm - unknown.00599401691 - left size f cemented option femoral component femoral plastic cap must be removed prior to implantation - unknown.00598801010 - 10mm diameter 100mm length straight stem extension combined length 145mm - unknown.00598004702 - stemmed tibial component precoat size 6 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten - unknown.42540000032 - all poly patella cemented 32 mm diameter - unknown.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the patient underwent an initial left knee surgery.The patient reported severe pain approximately 3-4 weeks post-op, although they were ambulating without their cane.Subsequently, the patient was revised due to recurrent varus instability and pain.A complete replacement of the rhk hinge prosthesis was performed.There was observed poly wear as the implant had deformation in 2 places on the cck posterior stabilization.There were no obvious traumatic causes.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6; h10 the event is confirmed.Visual examination of the returned product show signs of wear surface scratches/gouges /nicks.The dovetail side of the bearing exhibits wear with nicks near the insert.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified widening of the lateral femorotibial joint space consistent with disruption of lateral collateral ligaments and showed loosening of the tibial tray at the cement bone interface.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that x-rays suggested tibial loosening prior to the revision surgery.Attempts have been made and all available information has been provided.

Brand Name
NEXGEN LCCK ART SURF EF 5-6/GRN 12
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22588618
Report Number0001822565-2025-02641
Device Sequence Number9052361
Product Code JWH
UDI-Device Identifier00889024635814
UDI-Public(01)00889024635814(17)290806(10)66793369
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00599404012
Device Lot Number66793369
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/21/2025
09/26/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/02/2025
09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight80 KG